MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR
Model Number BSM-1753
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Image Display Error/Artifact (1304); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the bsm displayed a lot of noise (artifacts) on the ecg and resp waveforms.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bsm displayed a lot of noise (artifacts) on the ecg and resp waveforms.They tested with other lead sets and on a simulator with no change.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following devices were used in conjunction with the bsm: g5 monitor: model #: cu-151r / csm-1501.Serial #: (b)(6).Device manufacturer data: 07/25/2024 unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.Central nurse's station: model #: cns-2101a.Serial #: (b)(6).Device manufacturer data: 01/29/2024.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the bsm displayed a lot of noise (artifacts) on the ecg and resp (respiration) waveforms.They tested with other lead sets and on a simulator with no change.No patient harm was reported.Investigation summary: the complaint device was returned to nk for evaluation and exchange.During the evaluation, no visible physical damage, scratches, or signs of liquid exposure were observed.All major functions, including nibp, spo2, ecg, and multi-socket connections were tested.The reported issue was successfully duplicated, confirming that the ecg module was defective.The ecg module requires replacement.The evaluation showed that the root cause of the reported issue was due to an ecg module failure.Nk will continue to monitor and trend.Additional device information: d10 concomitant medical device: the following devices were used in conjunction with the bsm: g5 monitor: model #: cu-151r / csm-1501.Serial #: (b)(6).Device manufacturer data: 07/25/2024.Unique identifier (udi) #:(b)(4).Returned to nihon kohden: na.Central nurse's station: model #: cns-2101a.Serial #: (b)(6).Device manufacturer data: 01/29/2024.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h3 device evaluated by manufacturer? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE PT
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23466618
Report Number8030229-2025-05764
Device Sequence Number15935607
Product Code MHX
UDI-Device Identifier04931921111871
UDI-Public(01)04931921111871
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K220976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-1753
Device Catalogue NumberBSM-1753A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTRAL NURSE'S STATION (CNS-2101A); CENTRAL NURSE'S STATION (CNS-2101A); G5 MONITOR (CU-151R / CSM-1501); G5 MONITOR (CU-151R / CSM-1501)
Patient SexUnknown